# SDR UHLA2015040600238

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 31,880 hours, 26,450 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521489401
- Part serial: NOTSERIALIZED
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE IN FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NLG UPLOCK SWITCHES AND THE NOSE LANDING GEAR UPLOCK PROXIMITY SWITCH HARNESS. OPS CHECK AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
